HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :Structures of flat piecewise Riemannian 2-polyhedra
Authors :OHTSUKA, Fumiko
Issue Date :2004
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3101
Citation :Mathematical Journal of Ibaraki University Vol.36 p.57 -64
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110391.pdf847KbAdobe PDFView/Open